RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 8-9, Pages 1194–1205 (Mi zvmmf2517)  

This article is cited in 1 scientific paper (total in 1 paper)

The asymptotic form for long times of the solution of the Boussinesq equation with dissipation

V. V. Varlamov

Moscow

Full text: PDF file (1068 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:8-9, 1033–1043

Bibliographic databases:
UDC: 517.958:532.5
MSC: Primary 35Q35; Secondary 35B40, 76B15
Received: 21.07.1993

Citation: V. V. Varlamov, “The asymptotic form for long times of the solution of the Boussinesq equation with dissipation”, Zh. Vychisl. Mat. Mat. Fiz., 34:8-9 (1994), 1194–1205; Comput. Math. Math. Phys., 34:8-9 (1994), 1033–1043

Citation in format AMSBIB
\Bibitem{Var94}
\by V.~V.~Varlamov
\paper The asymptotic form for long times of the solution of the Boussinesq equation with dissipation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 8-9
\pages 1194--1205
\mathnet{http://mi.mathnet.ru/zvmmf2517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1300394}
\zmath{https://zbmath.org/?q=an:0835.35116}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 8-9
\pages 1033--1043


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2517
  • http://mi.mathnet.ru/eng/zvmmf/v34/i8/p1194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. T. Megraliev, F. Kh. Alizade, “Obratnaya kraevaya zadacha dlya odnogo uravneniya Bussineska chetvertogo poryadka s integralnym usloviem”, Chebyshevskii sb., 14:4 (2013), 167–179  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:177
    Full text:97
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020